# SDR I5EA201101

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N147CX
- Make and model: Cessna 750
- Aircraft serial: 7500147
- System (JASC): 2700 · Flight Control System
- Part: Control Module
- Part number: 421400216
- Part serial: 3250
- Condition: Failed
- Location: Flt Control
- Part time: 7,361 hours, 4,273 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, O

## Discrepancy

DURING ARRIVAL, THE AUTOPILOT DISCONNECTED AND THE EICAS INDICATED A PRIMARY PITCH TRIM FAIL.  CREW REVERTED TO THE SECONDARY TRIM SYS AND SHORTLY AFTERWARD RECEIVED A SECONDARY TRIM FAIL MESSAGE.  CREW DISCONTINUED APPROACH IN ORDER TO RUN THE JAMMED STABILIZER CHECKLIST, SELECTED THE LONGEST AVAILABLE RUNWAY AND LANDED WITHOUT INCIDENT.
